Duke Mathematical Journal

Heights on the moduli space of Riemann surfaces with circle boundaries

Hala Halim Khuri

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 64, Number 3 (1991), 555-570.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077295648

Digital Object Identifier
doi:10.1215/S0012-7094-91-06427-6

Mathematical Reviews number (MathSciNet)
MR1141285

Zentralblatt MATH identifier
0755.30037

Subjects
Primary: 58G26
Secondary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx] 58D17: Manifolds of metrics (esp. Riemannian)

Citation

Khuri, Hala Halim. Heights on the moduli space of Riemann surfaces with circle boundaries. Duke Math. J. 64 (1991), no. 3, 555--570. doi:10.1215/S0012-7094-91-06427-6. http://projecteuclid.org/euclid.dmj/1077295648.


Export citation

References

  • [A] O. Alvarez, Theory of strings with boundaries: fluctuations, topology and quantum geometry, Nucl. Phys. B 216 (1983), no. 1, 125–184.
  • [B] L. Bers, Spaces of degenerating Riemann surfaces, Discontinuous groups and Riemann surfaces (Proc. Conf., Univ. Maryland, College Park, Md., 1973), Princeton Univ. Press, Princeton, N.J., 1974, 43–55. Ann. of Math. Stud., No. 79.
  • [CF1] I. Chavel and E. A. Feldman, Spectra of domains in compact manifolds, J. Funct. Anal. 30 (1978), no. 2, 198–222.
  • [CF2] I. Chavel and E. A. Feldman, Spectra of manifolds less a small domain, Duke Math. J. 56 (1988), no. 2, 399–414.
  • [GIJR] E. Gava, R. Iengo, T. Jayaraman, and R. Ramachandran, Multiloop divergences in the closed bosonic string theory, Phys. Lett. B 168 (1986), no. 3, 207–211.
  • [K] L. Ken, Collars on Riemann surfaces, Discontinuous groups and Riemann surfaces (Proc. Conf., Univ. Maryland, College Park, Md., 1973), Princeton Univ. Press, Princeton, N.J., 1974, 263–268. Ann. of Math. Studies, No. 79.
  • [MS] H. P. McKean, Jr. and I. M. Singer, Curvature and the eigenvalues of the Laplacian, J. Differential Geometry 1 (1967), no. 1, 43–69.
  • [Mu] D. Mumford, Tata lectures on theta. I, Progress in Mathematics, vol. 28, Birkhäuser Boston Inc., Boston, MA, 1983.
  • [OPS1] B. Osgood, R. Phillips, and P. Sarnak, Extremals of determinants of Laplacians, J. Funct. Anal. 80 (1988), no. 1, 148–211.
  • [OPS2] B. Osgood, R. Phillips, and P. Sarnak, Moduli space, heights and isospectral sets of plane domains, Ann. of Math. (2) 129 (1989), no. 2, 293–362.
  • [P1] A. M. Polyakov, Quantum geometry of bosonic strings, Phys. Lett. B 103 (1981), no. 3, 207–210.
  • [P2] A. M. Polyakov, Quantum geometry of fermionic strings, Phys. Lett. B 103 (1981), no. 3, 211–213.
  • [RS] D. B. Ray and I. M. Singer, $R$-torsion and the Laplacian on Riemannian manifolds, Advances in Math. 7 (1971), 145–210.
  • [S] L. Smith, The asymptotics of the heat equation for a boundary value problem, Invent. Math. 63 (1981), no. 3, 467–493.
  • [W] S. Wolpert, Asymptotics of the spectrum and the Selberg zeta function on the space of Riemann surfaces, Comm. Math. Phys. 112 (1987), no. 2, 283–315.